Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Coherent sheaves on bordered Riemann surfaces


Author: Martin Jurchescu
Journal: Trans. Amer. Math. Soc. 144 (1969), 557-563
MSC: Primary 32.50; Secondary 30.00
MathSciNet review: 0249665
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.50, 30.00

Retrieve articles in all journals with MSC: 32.50, 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0249665-5
Article copyright: © Copyright 1969 American Mathematical Society